HR
H. Gordon Rice

Highly Cited


16
Works
1,485
Citations
6
H-Index
Search Authors
Author Statistics
  • OpenAlex ID A5083772399
  • i10-Index 6
  • 2-Yr Mean Citedness 0.00
External Links

H. Gordon Rice

Also known as: H. G. Rice, H. Gordon Rice, Rice, H. G.

16

Total Works

1,485

Citations

6

H-Index

6

i10-Index

Citation & Works Trend by Year
9 years active
Top Research Topics
Advanced Topology and Set Theory (11) Computability, Logic, AI Algorithms (9) semigroups and automata theory (6) Logic, programming, and type systems (4) History and Theory of Mathematics (3)
Recent Publications
15 shown
Year Publication Title Citations Action
1965 Recursion and iteration Communications of the ACM 56
1965 Fundamentals of electronic data processing : an introduction to business computer programming Andalas University Repository (Andalas University) 0
1962 Two Families of Languages Related to ALGOL Journal of the ACM 284
1961 Algorithm 68: augmentation Communications of the ACM 0
1960 Letters to the editor Communications of the ACM 0
1958 Th. Skolem. Some considerations concerning recursive arithmetic. Bulletin de la Société Mathématique de Belgique, vol. 6 (for 1953, pub. 1954), pp. 35–46. Journal of Symbolic Logic 0
1958 Th. Skolem. The logical background of arithmetic. Bulletin de la Société Mathématique de Belgique, vol. 6 (for 1953, pub. 1954), pp. 23–34. Journal of Symbolic Logic 0
1958 Review: Th. Skolem, The Logical Background of Arithmetic Project Euclid (Cornell University) 0
1958 Review: Th. Skolem, Some Considerations Concerning Recursive Arithmetic Project Euclid (Cornell University) 0
1958 Norman Shapiro. Degrees of computability. Transactions of the American Mathematical Society, vol. 82 (1956), pp. 281–299. Journal of Symbolic Logic 0
1957 On the Relative Density of Sets of Integers Proceedings of the American Mathematical Society 1
1956 On completely recursively enumerable classes and their key arrays Journal of Symbolic Logic 83
1956 Recursive and Recursively Enumerable Orders Transactions of the American Mathematical Society 28
1954 Recursive Real Numbers Proceedings of the American Mathematical Society 165
1953 Classes of Recursively Enumerable Sets and Their Decision Problems Transactions of the American Mathematical Society 869

Data source: OpenAlex API